# SDR 2006UALA01266

- Difficulty date: June 27, 2006
- Submitted: July 5, 2006
- Operation: Air carrier
- Aircraft: N941UA
- Make and model: Boeing 737522
- Aircraft serial: 26676
- Aircraft time: 38,772 hours, 24,276 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN STA 380 S8R, STA 400 S8R, AND STA 867 S8R FRAME CRACKED.  [06-29-07]   MAJOR REPAIR: REMOVED DAMAGE. PERFORMED INSURANCE CUT, DRILLED UP REPAIR PARTS, INSTALLED ANGLES.
